# SDR SWAA2015032337712

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,904 hours, 66,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR EMER EXIT SIGN LIGHT INOPERATIVE.  R & R BULB IAW MM.
